MedElevator Войти в исследования
← Поиск публикаций
The neurologist · 2011

Lamotrigine withdrawal may worsen RBD symptoms.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Economou Nicholas Tiberio, Bonakis Anastasios, Ghika Apostolia, Ferini-Strambi Luigi, Vassilopoulos Dimitrios, Kyrozis Andreas

Аннотация

BACKGROUND: Rapid eye movement (REM) behavior disorder (RBD) is a rapid eye movement parasomnia, which in its symptomatic type could be induced by the introduction or the discontinuation of several drugs and substances. No references for antiepileptic drugs and especially for lamotrigine are known regarding pharmacologically induced RBD.

CASE REPORT: We report a case of a 68-year-old man already suffering from RBD, who developed very brief episodes of epigastric discomfort followed by impaired consciousness and was given a diagnosis of epilepsy. Lamotrigine was started at 25 mg/d, reached a maximum of 100 mg/d after 2 months and was retained at this dose for 1 more month. During this period there was a slight decrease in the episodes of impaired consciousness and no appreciable changes in the frequency and intensity of RBD symptomatology. Immediately following the abrupt discontinuation of lamotrigine, RBD symptomatology was severely aggravated, with dreams becoming more vivid and frightening and occurring almost every night. RBD symptomatology gradually subsided over 2 months, reaching levels comparable to those before lamotrigine. The impaired consciousness episodes remained unaffected and were considered to be nonepileptic.

CONCLUSIONS: Our findings suggest that abrupt withdrawal of lamotrigine may worsen symptoms of comorbid idiopathic RBD.

Предметные рубрики MeSH